# SDR 2019FA0000316

- Difficulty date: September 24, 2019
- Submitted: September 24, 2019
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft serial: 284899
- Aircraft time: 4,204 hours
- Engine: Lyc VO360*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 491947
- Condition: Stiff
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FUEL SELECTOR VALVE WAS STIFF AND WOULD JUMP PASS DETENT CAUSING LOSS OF FUEL FLOW FROM RIGHT TANK.
